Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Is it critical to have an irregular heart beat while on treatment for atrial flutter ?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1996
Answered : 192 Questions
Hi, I am being treated for atrial flutter with Tambocor, Micardis, Simvastatin and Atenolol, also warfarin. When sitting watching TV around 4PM I can feel my heart beating irregularly. My second dose of Atenolol and Tambocor for the day is due at 7PM. How XXXXXXX is this situation? Once the Atenolol and Tambocor kick in around 8 - 9 PM I am usually fine again
Posted Mon, 16 Apr 2012 in Heart Rate and Rhythm Disorders
Answered by Dr. Raja Sekhar Varma 15 hours later
Hello Mr Lex XXXXXXX

Thank you for your query.

You have provided with good information but I would like to know a few more things as this would help me in suggesting you better.

I need some further clarifications from you. Kindly do answer the following:

1) I would like to know your age.

2) I would like to see the ECG showing arrhythmia. You could upload it on the website. You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

3) Has a Holter test been done?

4) Do you also have Hypertension and abnormal lipids?

5) What does the echo-cardiogram show?

6) Does the symptom of feeling irregular heart beats occur on a daily basis, and at approximately the same time every day?

7) What is the dosage of Tambocor and Atenolol that you are currently taking?

Kindly get back to me with these clarifications so that I can give you specific answers and recommendations.

Awaiting your response.


Dr RS Varma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor